# SDR GAIA00794

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Lack Of Lube
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE OUTBOARD FLAPS WOULD NOT RETRACT FROM 2 DEGREES TO ZERO DEGREES AND THE 2,3,6&7 LEADING EDGE FLAPS WOULD NOT RETRACT.  PERFORMED OUTBOARD FLAP EMERGENCY CHECKLIST.  THE AIRCRAFT RETURNE TO IAD AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  INSPECTED FLAP DRIVE SYSTEM AND FLAP INDICATION SYSTEM.  FOUND TRAILING EDGE TRANSMITTER CABLE VERY DRY.  LUBED CABLE WITH WATER DISPLACEMENT LUBE.  RAN FLAPS SERVERAL TIMES. OPS CKD GOOD. AIRCRAFT RETURNED TO SERVICE.
